Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Minimal Sufficient Statistics for Variance Components for a General Class of Designs

Biyi Afonja
Biometrika
Vol. 59, No. 2 (Aug., 1972), pp. 295-302
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2334573
Stable URL: http://www.jstor.org/stable/2334573
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Minimal Sufficient Statistics for Variance Components for a General Class of Designs
Preview not available

Abstract

In the two-way random effects crossed classification model without interaction, two sets of minimal sufficient statistics for the parameters are obtained in terms of the error sums of squares and other components of a combined intrafactor and interfactor analysis of variance table. The results are applied to some special designs.

Page Thumbnails

  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302